OPTIMAL CONTROL OF A SERVICE FACILITY WITH VARIABLE EXPONENTIAL SERVICE TIMES AND CONSTANT ARRIVAL RATE

被引:72
作者
CRABILL, TB [1 ]
机构
[1] UNIV N CAROLINA, CHAPEL HILL, NC 27514 USA
来源
MANAGEMENT SCIENCE SERIES A-THEORY | 1972年 / 18卷 / 09期
关键词
D O I
10.1287/mnsc.18.9.560
中图分类号
C93 [管理学];
学科分类号
12 ; 1201 ; 1202 ; 120202 ;
摘要
引用
收藏
页码:560 / 566
页数:7
相关论文
共 5 条
[1]  
[Anonymous], 1967, GRUNDLEHREN MATH WIS, DOI DOI 10.1007/978-3-642-49686-8
[2]  
CRABILL TB, 1969, THESIS CORNELL U
[3]  
Howard R., 1960, DYNAMIC PROGRAMMING
[4]   MARKOV-RENEWAL PROGRAMMING .1. FORMULATION, FINITE RETURN MODELS [J].
JEWELL, WS .
OPERATIONS RESEARCH, 1963, 11 (06) :938-948
[5]  
MILLER BL, 1967, 15 STANF U PROG OP R